| Model Number |
3189 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had low impedances on both leads resulting in ineffective stimulation.Surgical intervention was undertaken on (b)(6)2026, where the system was explanted and replaced.
Additional Manufacturer Narrative
Date of event is estimated.Reporter phone number: (b)(6).The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.